# SDR SWAA2016041550945

- Difficulty date: April 13, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 42,315 hours, 24,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMER LIGHT LENS LOOSE.  R & R LIGHT ASSEMBLY IAW AMM.
